# SDR GTIA2025071738992

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 28,375 hours, 12,244 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Condition: Faulted
- Location: Green Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN AIR HYD GREEN SYS LO PR WITH BRAKES AUTO BRK FAULT NORMALBRK FAULT AND REVERSER #1 FAULT , LANDING GEAR RETRACTION INOP-REF LOG PGS 3560400-2: 3538651-1,-2, AND 3538652-1 FOR CORRECTIVE, OPERATIONAL AND LEAK CK ACTIONS. REF TSM 29-11-00-810-805-A GREEN AIR PRESSURE GOOD, GREEN FLUID CONTENT GOOD. PRESSURIZED GREEN FROM YELLOW HYD SYSTEM NO FAULTS OR DEFECTS NOTED. FURTHER TRBLESHTING NEEDED. PER TSM 29-11-00-810-805-A R+R SYSTEM PRESS SW(1151GN) IAW AMM 29-32-12. AS PRECAUTIONARY R+R SYSTEM PRESS SW 10CE-2 IAW AMM 27-92-17. ACCOMPLISHED OPERATIONAL AND LEAK CK IAW AMM 29-32-00-710-001-A, 29-32-00-710-001-A, & 27-96-00-710-011 NO LEAKS OR FAULTS NOTED
